Some properties of the eigenfunctions of the Sturm-Liouville operator with discontinuous coefficients. (Russian)статья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Budak R.-M., (RS-MOSC) V N D. A. Some properties of the eigenfunctions of the sturm-liouville operator with discontinuous coefficients. (russian) // Mathematical Notes. — 1987. — Vol. 42, no. 6. — P. 949–955. We consider the problem on eigenfunctions of the selfajoint differential operator of Storm - Liouville, given on a finite interval of time (a,b) with in explosive factors Is considered, the system of which eigenfunctions is complete orthonormalized with in weight s(x) in space L 2,s (a,b). Are installed the formula of average value for solution of the equation such as Storm - Liouville with by centre in to a point of discontinuity of factors of this equation and uniform on any compact set of the basic interval (a,b) of an estimation of the sum of guadrates of eigenfunctions and of the sum of guadrates of integrals from eigenfunctions of the indicated operator.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть